# SDR SIMA20180703002

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 36,335 hours, 31,901 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PTRIM MAIN INOP WARNING MSG ON EICAS WHILE CRUISING AT FL320 SPEED M .23. PERFORMED OPS CHECK IAW AMM 27-40-00-700-802-A OPS CHECK OK, NO DEFECTS NOTICED.
